MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10605
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.Date of event: used (b)(6) 2019 as no event date was provided.
 
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in a coronary artery.A 3.00 x 28 synergy drug-eluting stent was selected for treatment.However, upon entering the device into the tuohy, the shaft broke.The procedure was completed with another 3.00 x 28 synergy stent.There were no patient complications reported.
 
Additional Manufacturer Narrative
Device is a combination product.Date of event: used 10/01/2019 as no event date was provided.Device evaluated by mfr.: synergy ii us mr 3.00 x 28 mm stent delivery system was returned for analysis.A visual examination of the stent found evidence of proximal and distal stent damage, with struts lifted.The undamaged crimped stent od (outer diameter) was measured and the result was within maximum crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed signs of damage.A visual and tactile examination of the hypotube found multiple kinks.A visual examination of the outer and inner lumen and mid-shaft section found no issues.No other issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9284354
Report Number2134265-2019-13350
Device Sequence Number1892395
Product Code NIQ
UDI-Device Identifier08714729840299
UDI-Public08714729840299
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10605
Device Catalogue Number10605
Device Lot Number0023937573
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2019
Initial Date Received by Manufacturer 10/20/2019
Supplement Date Received by Manufacturer12/03/2019
Initial Report FDA Received Date11/06/2019
Supplement Report FDA Received Date12/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1